Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 208, NWS State College, PA

September 6, 2012Columbia County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Sep 6, 2012, 11:09 PM EDT for Columbia County, Schuylkill County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 11:09 PM EDT (03:09 UTC)
Expired
Sep 7, 2012, 12:15 AM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Schuylkill County, PA

The radar

The Binghamton radar (KBGM), 137 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 11:27 PM EDTHAIL 0.88Berwick, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1253 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WUUS51 KCTP 070309
SVRCTP
PAC037-107-070415-
/O.NEW.KCTP.SV.W.0208.120907T0309Z-120907T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1109 PM EDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1215 AM EDT

* AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR MIFFLINVILLE...MOVING
  SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL. 

* LOCATIONS IN THE WARNING INCLUDE...
  SCOTCH VALLEY...
  NUREMBURG...
  SHEPPTON...
  MCADOO...
  COALDALE AND HOMETOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4070 7595 4109 7654 4119 7631 4114 7627
      4114 7623 4114 7622 4103 7622 4096 7621
      4091 7605 4091 7599 4080 7586
TIME...MOT...LOC 0309Z 302DEG 16KT 4103 7626

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 9:55 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 6, 9:55 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
955 PM EDT THU SEP 6 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE STATE TONIGHT. AN
UPPER TROUGH WILL FORM OVER THE GREAT LAKES AND MIDWEST AND
AMPLIFY AS IT APPROACHES PENNSYLVANIA...BRINGING UNSETTLED WEATHER
INTO THE WEEKEND. HIGH PRESSURE WILL BUILD INTO THE AREA LATE
MONDAY...BRINGING IN COOLER TEMPERATURES...BEFORE MOVING OFF THE
COAST LATER IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A WEAK SHORTWAVE AND ASSOC COLD FRONT PUSHING INTO CENTRAL PA THIS
EVENING...PRODUCING SCT TSRA WITH LOCALLY LG HAIL AND EXCESSIVE
RAINFALL. DP RADAR ESTIMATES OF OVER 10 INCHES ALONG THE
TIOGA/LYCOMING LINE PROBABLY A BIT OVERDONE DUE TO HAIL
CONTAMINATION. HOWEVER...FLASH FLOODING ONGOING IN THIS AREA AS
REPORTED BY 911 AT 01Z.

CONVECTIVE ACTIVITY SHOULD WANE AFTER MIDNIGHT DUE TO WANING LG
SCALE FORCING BEHIND DEPARTING SHORTWAVE AND ALSO LOSS OF
HEATING. HOWEVER...WILL MAINTAIN A SLIGHT CHC OF A LINGERING TSRA
ALMOST TO DAWN ACROSS THE EASTERN ZONES IN ASSOCIATION WITH DYING
COLD FRONT PUSHING THRU THE AREA. CLEARING SKIES...A CALM WIND AND
AMPLE LOW LVL MOISTURE WILL RESULT IN AREAS OF FOG LATE TONIGHT.
THE FOG WILL LIKELY BE DENSE IN THOSE LOCATIONS THAT RECEIVED RAIN
THIS EVENING...MAINLY OVR THE NORTH. SLIGHTLY DRIER AIR WORKING
INTO NW PA SHOULD ALLOW TEMPS TO COOL TO THE M50S UP THERE...WHILE
MOST OF CENTRAL PA BOTTOMS OUT IN THE L/M60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A WEAK HIGH WILL BUILD INTO THE AREA BY LATE FRIDAY AS THE
FRONTAL BOUNDARY LIFTS BACK NORTH AS A WARM FRONT INTO NEW YORK
STATE. SW FLOW AT THE SFC AND ALOFT WILL MAINTAIN VERY WARM AND
SOMEWHAT HUMID CONDITIONS...ESP IN THE SOUTH WHERE TEMPS WILL TOP
OUT IN THE U80S TO LOWER 90S WITH SFC DEWPOINTS IN THE U60S TO
AROUND 70F.

HIGH TEMPS IN ALL AREAS FRIDAY WILL ONCE AGAIN BE 10-12F ABOVE
NORMAL.

GFS AND THE NEW NAM KEEP US DRY THRU THE DAY FRIDAY. THIS LOOKS
MORE REASONABLE THAN THE SMALL CHC POPS OF THE 09Z SREF.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
CLOUDS THICKEN UP WITH SHRA/TSRA WELL AFTER MIDNIGHT ACROSS THE
ALLEGHENY PLATEAU OF NRN AND WRN PENN.

LOW LEVEL WIND SHEAR COULD IMPACT AVIATION AND BE FELT ACRS THE
HIGHER TERRAIN FRIDAY NIGHT INTO SATURDAY...AS THE SSW FLOW IN THE
1-2 KFT AGL LAYER STRENGTHENS TO 35-40 KTS.

DEEP LOW FCST TO DRAG A WARM FRONT...THEN A COLD FRONT ACROSS THE
AREA ON SAT. MODELS DO NOT CLOSE LOW OFF NOW...BUT STILL LOOKS WET.
SOME CHC OF STRONG TO PERHAPS SEVERE STORMS ACROSS THE EAST LATE.
LESS CHC FOR WIDESPREAD HEAVY RAIN NOW...AS SYSTEM DOES NOT CLOSE
OFF AND GO NEGATIVE. STILL WILL BE WET FOR MUCH OF THE DAY.

RATHER STRONG UPPER LVL LOW MOVING ACROSS THE REGION ON SUNDAY...
THUS EXPECT CU TO DEVELOP FAST...LIMIT MAX TEMPS...AND RESULT IN
SHOWERS AND STORMS. BASED ON THIS...LEFT CHC POPS IN...MORE IN
LINE WITH THE GFS...THAN THE NAM MODEL.

ON THE COOL SIDE FOR SAT ACROSS THE FAR WEST...AND THE AREA
SUNDAY INTO TUE AM...BUT NOTHING ABNORMAL FOR LATE AUG...
EARLY SEPT. TUE AM COULD BE AS COOL ACROSS THE SE...AS OTHER
AREAS.

MINOR ADJUSTMENTS TO TEMPS. TOOK OUT SHOWERS FOR SUNDAY
NIGHT.

TUE AND WED LOOK DRY WITH HIGH PRESSURE OVER WV.

A SW FLOW FOR THU...BUT STILL DRY...AS THE HIGH MOVES EAST.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
STILL SHOWING MDT/LNS HANGING DOGGEDLY ONTO CIGS AROUND 3000'''BUT
I EXPECT THESE TO LIFT QUICKLY SO HAVE STARTED THE NEW TAF PACKAGE
OFF AS VFR AT ALL SITES.

THE REST OF THE AFTERNOON WILL SEE SCATTERED CONVECTION BECOMING
THE THREAT WITH LOCALIZED RESTRICTIONS IN THE SHOWERS/STORMS AS
WELL AS THE POTENTIAL FOR ISOLATED STRONG WIND GUSTS IN STRONGER
THUNDERSTORMS. MOST LIKLEY AREAS TO SEE THIS SHOULD BE ALONG
NY...PA BORDER.

EXPECT MORE LATE NIGHT FOG AND LOW CLOUDS TONIGHT.

OUTLOOK...

FRI...MAINLY VFR AFTER EARLY MORNING FOG/LOW CLOUD RESTRICTIONS.

SAT...DETERIORATING CONDITIONS WITH THE APPROACH OF A WAVE OF LOW
PRESSURE AND COLD FRONT.

SUN...MVFR EARLY...IMPROVING DURING THE DAY.

MON-TUE...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...FITZGERALD
SHORT TERM...LA CORTE
LONG TERM...MARTIN
AVIATION...LA CORTE
Hazardous weather outlook, Sep 6, 12:47 PM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT THU SEP 6 2012

PAZ004>006-037-071700-
WARREN-MCKEAN-POTTER-TIOGA-
1247 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-071700-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1247 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 6, 8:25 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT THU SEP 6 2012

PAZ037-070130-
TIOGA PA-
825 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...

AT 821 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEONARD HARRISON STATE
PARK...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LEONARD HARRISON STATE PARK...WELLSBORO...
COVINGTON AND OGDENSBURG.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.

LAT...LON 4160 7687 4159 7688 4158 7692 4164 7757
      4182 7756 4184 7690

FORECASTER: MARTIN
Special weather statement, Sep 6, 8:48 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT THU SEP 6 2012

PAZ041-042-046-053-070145-
COLUMBIA PA-NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
848 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLUMBIA...
NORTHEASTERN LYCOMING AND SULLIVAN COUNTIES...

AT 845 PM EDT...A STRONG THUNDERSTORM WAS NEAR RALSTON...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BARBOURS...SHUNK...KETTLE CREEK GORGE...EAGLES
MERE AND LAPORTE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220...
STATE ROAD 14...STATE ROAD 118.

LAT...LON 4156 7639 4121 7637 4134 7706 4155 7708
      4155 7697 4157 7693 4158 7661

FORECASTER: MARTIN
Special weather statement, Sep 6, 10:19 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 PM EDT THU SEP 6 2012

PAZ037-041-042-070245-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
1019 PM EDT THU SEP 6 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
LYCOMING...NORTHWESTERN SULLIVAN AND EASTERN TIOGA COUNTIES...

AT 1014 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MANSFIELD TO BLOSSBURG TO OGDENSBURG...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT SHUNK AND
LINCOLN FALLS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 14.

LAT...LON 4161 7687 4159 7676 4157 7654 4148 7656
      4155 7713 4169 7706 4186 7708 4188 7690

FORECASTER: GARTNER
Special weather statement, Sep 6, 10:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1045 PM EDT THU SEP 6 2012

PAZ053-058-070315-
COLUMBIA PA-SCHUYLKILL PA-
1045 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA AND NORTH CENTRAL
SCHUYLKILL COUNTIES...

AT 1039 PM EDT...A STRONG THUNDERSTORM WAS NEAR ORANGEVILLE...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT ALMEDIA...MIFFLINVILLE...SHUMANS AND
SCOTCH VALLEY.

LAT...LON 4080 7623 4111 7653 4123 7634 4121 7631
      4114 7628 4114 7623 4114 7622 4103 7622
      4096 7621 4092 7608

FORECASTER: KF
Special weather statement, Sep 6, 10:52 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 PM EDT THU SEP 6 2012

PAZ041-042-070330-
NORTHERN LYCOMING PA-SULLIVAN PA-
1052 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LYCOMING AND
SULLIVAN COUNTIES...

AT 1047 PM EDT...A STRONG THUNDERSTORM WAS NEAR LINCOLN FALLS...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LINCOLN FALLS...FORKSVILLE...EAGLES MERE AND
DUSHORE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
14.

LAT...LON 4131 7630 4130 7631 4131 7641 4128 7645
      4130 7659 4148 7703 4157 7690 4159 7676
      4156 7631 4154 7621

FORECASTER: EVANEGO
Local storm report, Sep 6, 10:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1058 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             LOCK HAVEN              41.14N  77.45W
09/06/2012  M0.75 INCH       CLINTON            PA   TRAINED SPOTTER

            PENNY-SIZED HAIL REPORTED IN LOCK HAVEN.

0430 PM     HAIL             STATE COLLEGE           40.79N  77.86W
09/06/2012  M0.70 INCH       CENTRE             PA   NWS EMPLOYEE

            SEVERAL REPORTS OF DIME-SIZED HAIL IN AND AROUND STATE
            COLLEGE.

0430 PM     HAIL             STATE COLLEGE           40.79N  77.86W
09/06/2012  M1.00 INCH       CENTRE             PA   NWS EMPLOYEE

            QUARTER-SIZED HAIL REPORTED ON NORTH ATHERTON STREET IN
            STATE COLLEGE.

0605 PM     FLASH FLOOD      4 S MORRIS              41.59N  77.27W
09/06/2012                   TIOGA              PA   911 CALL CENTER

            ROCKSLIDE ON RT 287

0605 PM     FLASH FLOOD      5 SW MORRIS             41.60N  77.34W
09/06/2012                   TIOGA              PA   911 CALL CENTER

            RT 414 CLOSED FLOODED

0605 PM     FLASH FLOOD      5 S MORRIS              41.58N  77.27W
09/06/2012                   TIOGA              PA   911 CALL CENTER

            ROADS FLOODED

0655 PM     HAIL             PENNS CREEK             40.86N  77.07W
09/06/2012  M0.88 INCH       SNYDER             PA   TRAINED SPOTTER

            NICKEL-SIZED HAIL REPORTED IN PENNS CREEK.

1010 PM     HAIL             UNITYVILLE              41.23N  76.52W
09/06/2012  M0.70 INCH       LYCOMING           PA   PUBLIC

            DIME-SIZED HAIL REPORTED TO BE COVERING THE GROUND NEAR
            UNITYVILLE.

1047 PM     HAIL             ASBURY                  41.13N  76.34W
09/06/2012  M0.75 INCH       COLUMBIA           PA   TRAINED SPOTTER

            PENNY-SIZED HAIL REPORTED IN ASBURY.

&&

EVENT NUMBER CTP1200416 CTP1200417 CTP1200418 CTP1200420 CTP1200421
CTP1200422 CTP1200419 CTP1200423 CTP1200424

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:25 PM EDTSpecial Weather StatementCTPTioga65 min
Sep 6, 8:48 PM EDTSpecial Weather StatementCTPLycoming, Sullivan57 min
Sep 6, 9:39 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan66 min
Sep 6, 10:19 PM EDTSpecial Weather StatementCTPBradford26 min
Sep 6, 10:45 PM EDTSpecial Weather StatementCTPColumbia30 min
Sep 6, 10:52 PM EDTSpecial Weather StatementCTPSullivan38 min
Sep 6, 10:54 PM EDTAreal Flood AdvisoryCTPLycoming, Tioga6 hr
Sep 6, 11:42 PM EDTAreal Flood AdvisoryCTPColumbia93 min
Sep 6, 11:54 PM EDTSpecial Weather StatementCTPSnyder36 min
Sep 7, 12:05 AM EDTSpecial Weather StatementCTPPotter40 min
Sep 7, 12:24 AM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder66 min
Sep 7, 12:50 AM EDTSpecial Weather StatementCTPMontour25 min
Sep 7, 12:57 AM EDTFlash Flood WarningCTPColumbia75 min
Sep 7, 1:23 AM EDTSpecial Weather StatementCTPSchuylkill52 min
Sep 7, 3:21 AM EDTSpecial Weather StatementCTPSullivan54 min
Sep 7, 3:48 PM EDTSpecial Weather StatementCTPMcKean57 min
Sep 7, 4:23 PM EDTSpecial Weather StatementCTPDauphin37 min
Sep 7, 4:49 PM EDTSpecial Weather StatementCTPMcKean, Warren56 min
Sep 7, 5:10 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren65 min
Sep 7, 6:03 PM EDTSpecial Weather StatementCTPBedford42 min
Sep 7, 6:12 PM EDTSpecial Weather StatementCTPMcKean63 min
Sep 7, 6:47 PM EDTSpecial Weather StatementCTPBlair58 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.